×

Found 3 Documents (Results 1–3)

100
MathJax

Functional models for commutative systems of linear operators and de Branges spaces on a Riemann surface. (English. Russian original) Zbl 1188.47009

Sb. Math. 200, No. 3, 339-356 (2009); translation from Mat. Sb. 200, No. 3, 31-48 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Exactly solvable two-dimensional Schrödinger operators and Laplace transformations. (English) Zbl 0922.35141

Buchstaber, V. M. (ed.) et al., Solitons, geometry, and topology: on the crossroad. Providence, RI: American Mathematical Society. Transl., Ser. 2, Am. Math. Soc. 179(33), 109-132 (1997).
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Year of Publication

all top 3

Classification